# SDR FOTR2019813610

- Difficulty date: November 22, 2010
- Submitted: November 22, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 200
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME IS DENTED AT BS 420, STR 7R.  CUTOUT DAMAGED AREA DIM. 1" X 1.7500" ON FRAME STA 420, STR 7R IAW SRM 53-10-4, FIG 1, FABRICATED REPAIR PARTS FROM 7075-0 .050" DIM. 11" X 3.5" 2EA PO 20006220 IAW SRM 53-10-4 FIG 1.  HEAT TREATED TO 7075-T6. TREATED AND PRIMED PARTS IAW SRM 51-10-2. INSTALLED REPAIR PARTS IAW SRM 53-10-4, FIG 1.
